Originally Posted by nofords08
what supplements have you had bad side effects with? i've never had a side effect except for an occasional protein fart? lol
t-bomb II. I used it during cutting. It just really freaks out your testosterone. 400% testosterone production increase! I was pretty moody when I was on it. Like seriously had a little "roid rage" lol, so I was easily agitated all the time! Acne was a big side effect. My heart beat always seemed funny right after taking it; it was rapid and pounded. I also got headaches very frequently, several times a day. There was sleep loss like insomnia. I also had a lightheaded feeling often. Other reviews posted hair loss. I just didn't feel "right" when I was taking it. I could tell that it was kind of messing with me.
I only took one phase. It didn't really do much for me. I did get more cut and toned. No mass or strength gains really. The "cutting" wasn't much more than if I hadn't been using it. It did seem to give me a little more endurance, as well as in the bed, lol. I had freaking rock solid boners at random, haha. I felt like i was in middle school again. My beard also seemed to be coming in quicker and more thick. I guess those are just side effects of the 4x testosterone production. I wouldn't take it again. The side effects weighed out the actual effects. Since, I have stayed natural. Nothing but protein, creatine, and tons of food and water for me.